# SDR IPXA2015082492649

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B384817
- Condition: Punctured
- Location: Bs 1580-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MCD FLOOR PANEL PUNCTURED AT BS 1600, LBL 98.58.   FLOOR PANEL FABRICATED IAW EO B747-5320-58371-A AND REPLACED IAW AMM 53-21-02.
